# SDR IPXA2023021691050

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 29,560 hours, 19,309 cycles
- System (JASC): 3150 · Central Warning
- Part: Flag
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* AFTER T/O RECV'D A SPD LIM FLAG ON BOTH PILOTS DISPLAYS. V SPEEDS DISPLAYED ON T/O ROLL THEN FLAP SPEEDS DID NOT DISPLAY AFTER AIRBORNE (DIVERT RFD)T/S WARN ELEX SYS IAW FIM 27-32-00-990-806, SWAPPED LH STALL WARN CARD (PN 285T1104-22 SN D04936) TO RH POS. SWAPPED RH STALL WARN CARD (PN285T1104-23 SN D0870) TI LH POS. IAW 27-32-01. PERFORMED OPS CHECK IAW 27-32-00. SYS TESTS OK. NO FAULTS NOTED. PLACARDS REMOVED. DEFERRAL M802883 CLEARED.
